for the past 2yrs i have suffered with unbelievable pain in my lower left intestinal area as well as an uncontrolable water-like leaking from an extremely embarrasing place. ive had several tests done and everything appears normal...it definitly is NOT! the area is very bloated and the pain never lets up. for some reason, that i cannot understand, codeine stops all of these symptoms and i feel normal for a short while. codeine is an awfull drug and i cannot do this anymore...please help me. i have had a CT scan, barium enima, and colonoscopy. all of which were normal.
It could be IBS-A, which basically creates spasms in your colon, without any real reason. Many IBS sufferers deal with this, and it is very frustrating because you feel this pain but everything checks out saying that there is nothing wrong.
Codeine is just to mask the pain. I would ask your doc about prescribing some anti-spasm medications which should calm down the pain your colon is producing. The water leaking could be due to the uncontrolled spasms/pain your colon is producing. Also, things like peppermint tea has been known to be a natural antispasm remedy. Drinking a few of these a day can help out.
thank you. i am definitly going to look into that and talk with my doc abt it. do you think that would cause diareah all the time though? because thats not the case with me.. infact im more so constipated since this began. i always had loose stools up until this started 2yrs ago. it is honestly ruining my life...
It can actually cause both. If constipation is now new, and has replaced soft stools over the past few years, its likely the 2(pain and constipation) are tied together. The colon is actually quite a complex organ, and it has a mind of its own. I have talked to people who have had excruciating death-bed type pain in their colon. Had a colonoscopy and absolutely nothing wrong was found.
The pain for you can also be tied to the newfound constipation. If your colon is constantly constricting(Which will cause the constipation) it will also in return cause the pain.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.